# SDR 2005FA0001359

- Difficulty date: September 10, 2005
- Submitted: October 5, 2005
- Operation: General aviation
- Aircraft: N2221M
- Make and model: Piper PA-28R-201
- Aircraft serial: 28R7837071
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 62061002
- Condition: Cracked
- Location: Fuselage
- Part time: 4,753 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT CABIN ENTRANCE WING WALK, FOUND SUPPORT PANEL UNDER WING WALK CRACKED.  FAILURE DUE TO REPEATED WALKING.  FACTORY USE OF THICKER SHEET METAL MAY HELP.  (K)
